Jump to content

sal1917

Member Since 06 Jan 2013
Offline Last Active Feb 12 2014 07:35 PM

Posts I've Made

In Topic: My Accutane Journey

12 January 2013 - 09:03 PM

you are worried about not having side effects?? I would be happy!! I did not notice any dryness what so ever until about week 4. And still thats only in the places that I put the epiduo, and even that has gone away now! so no drynes at all. so don't stress! it takes a while for it to kick in

In Topic: My Accutane Journey

11 January 2013 - 01:03 AM

umm mine probably got triple as bad as what it was at about week 3. Brilliant. haha. Im about 5 weeks in now and im using Epiduo at the same time every second
night and it seems to be doing wonders.. but my face is REALLY red although the dots are going down, super dooper flaky but thats prob the Epiduo.
No other side effects really- keeping up the lip balm and body lotion so is good :) oh and up my nose is really dry! So initial break outs sucks big time but i think its going down now (about 2 weeks after).

oh and as for working out- I go to the gym about 5 times per week and it hasn't affected this one bit! :P

In Topic: My Accutane Journey

06 January 2013 - 08:58 PM

I started one month ago, hope your initial breakout isn't as bad as mine:( I am hoping it starts to go soon! Good luck! :)

In Topic: Accutane Month Two

06 January 2013 - 08:01 PM

Sounds a bit like me. Except mine started in week 3/4. Cheeks have never been so bad and it just keeps getting worse! Advice Would be very much appreciated for me too! thanks :)

In Topic: Cheek Acne

06 January 2013 - 07:53 PM

Mine is just on my cheeks too! It hurts to sleep on my side. Nothing I do will work! Have just started on roacatane, heres hoping!